MAUDE Adverse Event Report: ETHICON INC. PROLENE BLU 30IN 2-0 S/A PS-1 PRM MP; SUTURES - NON-ABSORBABLE

ETHICON INC. PROLENE BLU 30IN 2-0 S/A PS-1 PRM MP; SUTURES - NON-ABSORBABLE
Catalog Number EH7550H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot number mgh872-xneh7550, and no non-conformances were identified.Investigation summary: one opened box with seventeen unopened samples of product code eh7550, lot mgh872 was returned for analysis.The complaint issue was not received for evaluation.During the visual inspection of thirteen samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were noted.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no breakage suture was found and the tested samples met the finished goods requirements.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture was broken during suturing.There were no adverse patient consequences reported.

Brand Name
PROLENE BLU 30IN 2-0 S/A PS-1 PRM MP
Common Device Name
SUTURES - NON-ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8909844
Report Number2210968-2019-85800
Device Sequence Number1938021
Product Code GAW
UDI-Device Identifier10705031096981
UDI-Public10705031096981
Combination Product (Y/N)N
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue NumberEH7550H
Device Lot NumberMGH872
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/20/2019
Patient Sequence Number1